# SDR MASA200600599

- Difficulty date: February 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 18,866 hours, 13,821 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6164 PHX - SPOILERON FAULT STATUS MESSAGE.  MAINTENANCE RESET THE SYSTEM.
